×

Oscillatory behavior of even-order half-linear neutral differential equations. (English) Zbl 1511.34074

The paper is concerned with providing conditions under which an even order half-linear neutral differential equation is oscillatory. The authors begin with definitions to ensure their problem is clearly defined and then proceed to use an approach introduced by Philos using a function class \(P\). Using this approach, they are able to provide a sequence of theorems that guarantee oscillatory behaviour of solutions under different conditions on the equation. The paper concludes with an example that illustrates the inter-relationship between the conditions provided.

MSC:

34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Mofarreh, F.; Almutairi, A.; Bazighifan, O.; Aiyashi, M. A.; Vîlcu, A.-D., On the oscillation of solutions of differential equations with neutral term, Mathematics, 9, 21, 2709 (2021) · doi:10.3390/math9212709
[2] Moaaz, O.; Awrejcewicz, J.; Bazighifan, O., A new approach in the study of oscillation criteria of even-order neutral differential equations, Mathematics, 8, 2, 197 (2020) · doi:10.3390/math8020197
[3] Zhang, Q.; Yan, J., Oscillation behavior of even order neutral differential equations with variable coefficients, Applied Mathematics Letters, 19, 11, 1202-1206 (2006) · Zbl 1190.34079 · doi:10.1016/j.aml.2006.01.003
[4] Althobati, S.; Bazighifan, O.; Yavuz, M., Some important criteria for oscillation of non-linear differential equations with middle term, Mathematics, 9, 4, 346 (2021) · doi:10.3390/math9040346
[5] Tang, S.; Li, T.; Thandapani, E., Oscillation of higher-order half-linear neutral differential equations, Demonstratio Mathematica, 46, 1, 101-109 (2013) · Zbl 1272.34094 · doi:10.1515/dema-2013-0444
[6] Li, T.; Rogovchenko, Y. V., Asymptotic behavior of higher order quasilinear neutral differential equations, Abstract and Applied Analysis, 2014, 11 (2014) · Zbl 1470.34219 · doi:10.1155/2014/395368
[7] Tunc, E.; Adil, K., On oscillation of second-order linear neutral differential equations with damping term, Dynamic Systems and Applications, 28, 2, 289-301 (2019) · doi:10.12732/dsa.v28i2.5
[8] Tunc, E.; Kaymaz, A., Oscillatory behavior of second-order half-linear neutral differential equations with damping, Advances in Dynamical Systems and Applications, 14, 2, 213-227 (2019) · doi:10.37622/adsa/14.2.2019.213-227
[9] Bazighifan, O.; Ramos, H., On the asymptotic and oscillatory behavior of the solutions of a class of higher-order differential equations with middle term, Applied Mathematics Letters, 107, 10643 (2020) · Zbl 1445.34107 · doi:10.1016/j.aml.2020.106431
[10] Zhang, C.; Agarwal, R. P.; Bohner, M.; Li, T., New results for oscillatory behavior of even-order half-linear delay differential equations, Applied Mathematics Letters, 26, 2, 179-183 (2013) · Zbl 1263.34094 · doi:10.1016/j.aml.2012.08.004
[11] Zhang, C.; Li, T.; Sun, B.; Thandapani, E., On the oscillation of higher-order half-linear delay differential equations, Applied Mathematics Letters, 24, 9, 1618-1621 (2011) · Zbl 1223.34095 · doi:10.1016/j.aml.2011.04.015
[12] Han, Z. L.; Sun, Y. B.; Zhao, Y.; Yang, D. W., Oscillation criteria for certain even order neutral delay differential equations with mixed nonlinearities, Abstract and Applied Analysis, 2014 (2014) · Zbl 1474.34443 · doi:10.1155/2014/629074
[13] Philos, C. G., Oscillation theorems for linear differential equations of second order, Archiv der Mathematik, 53, 5, 482-492 (1989) · Zbl 0661.34030 · doi:10.1007/bf01324723
[14] Li, T.; Rogovchenko, Y. V., Oscillation criteria for even-order neutral differential equations, Applied Mathematics Letters, 61, 35-41 (2016) · Zbl 1347.34106 · doi:10.1016/j.aml.2016.04.012
[15] GuoYuchen, Y.; Shu, X.-B.; Li, Y.; Xu, F., The existence and Hyers-Ulam stability of solution for an impulsive Riemann-Liouville fractional neutral functional stochastic differential equation with infinite delay of order \(1<\beta<2\), Boundary Value Problems, 2019, 1, 1-18 (2019) · Zbl 1524.34205 · doi:10.1186/s13661-019-1172-6
[16] Li, Z.; Shu, X.-B.; Miao, T., The existence of solutions for Sturm-Liouville differential equation with random impulses and boundary value problems, Boundary Value Problems, 2021, 1, 1-23 (2021) · Zbl 1496.34053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.